I am in dire need of some advice, I ran a very heavy cycle under the supervision of my " personal trainer ". I am aware that what I was running is just plain stupid for many reasons but it is over and done with and I am at the stage where I NEED some serious help.
Im going to tell you my story as well as I can and as quickly as I can so please bare with me. Im currently almost 22 years of age, I for the first time in my life started going to the gym in November of 2013. After working out and dieting for two months I felt the best I have ever felt.
My trainer introduced me to the world of steroids and after doing very little research myself he re assured me that I could confide in him to lead me in the right direction.
I started by running,
Week 1-4 TestCyp -250mg - 2cc + 50mg/Daily Anadrol + Oral Tren ( 1cc of TestCyp in each shoulder)
Week 4-8 TestCyp -250mg - 4cc + 50mg/Daily Anadrol + Oral Tren ( 2cc of TestCyp in each shoulder)
Week 8-12 TestCyp - 250mg - 5cc + 50mg/Daily Anadrol + Oral Tren ( 2.5cc of TestCyp in each shoulder)
( Mind you 5cc is a full syringe )
Anyway I will continue my story by telling you that by the 12 week I started feeling really sick and I couldn't even make it to the gym anymore, I remember being in bed for about a week thinking I had some sort of flu. I immediately stopped taking any of the steroids considering I was nearing the end of the cycle anyway.
After that things went down hill I couldn't go to the gym and finish my exercise without feeling sick and exhausted. Eventually I just stopped going. My trainer told me he has no idea as to what could possibly be causing this, I saw my general practitioner ran blood tests and everything came back fine.
My trainer didn't recommend any PCT's, and out of my own knowledge I ran some Nolvadex. I don't think it was run at the proper time but I had no knowledge about any of this at the time. Its been 11 months since I came off and I have had nothing but problems, I have not been to the gym this whole time, I have lost any gains made during my time of training, and Ive had almost every symptom of low testosterone out there. My life has been a living hell.
In the recent months I have seen a hormone specialist, but he has only done Saliva tests to determine I have low testosterone my estrogen levels are apparently fine. He has prescribed me a topical cream and I myself ordered some HcGenerate to help kick my nuts back in action ( Im pretty sure Im suffering from Testicular Atrophy. ) Ive been taking this Testosterone topical cream for about 2-3 months now and the HcGenerate for about a week. Ive seen minor improvement but nothing close to "feeling normal" again.
Any form of knowledge would be very much appreciated, thank you all for your time,
I feel like I've been a prisoner in my body for the last year.